← Return to Withdrawal from Metoclopramide?

Discussion

Withdrawal from Metoclopramide?

Digestive Health | Last Active: Mar 26 1:59am | Replies (11)

Comment receiving replies
@afrochic

Hi. My doc prescribed this for me for nausea stemming from gastritis. But I was disgnosed with GERD too. I've taken it only once so I can't tell. Pls what symptoms are you having with Bile Reflux? I was thinking this could be the cause of my pain and not acid reflux.

Jump to this post


Replies to "Hi. My doc prescribed this for me for nausea stemming from gastritis. But I was disgnosed..."

My diagnosis came about from 2 tests....an endoscopic ultrasound and a bravo PH 48 hour test. This showed bile refluxing up into the esophagus which in turn meant there was too much bile in the stomach. I don't have a gallbladder which makes one more susceptible to bile reflux of course. I also have some issues with my sphincter of oddi which is why I am getting a metal stent place in the duct here this week via ERCP. As far as metoclopramide, we each process medications differently. I have had 3 concussions in my life, which may make me more sensitive to medications (many examples of this in my life beyond just the M). But be careful. Not sure on the dose you are taking, but this isn't meant for long term use. I took it for 6 weeks and am dealing with side effects as I write this 2 weeks after stopping it. It did work for me though, and at the time I was willing to take anything to help relieve the nausea. Tough situation.